Panadol Extend必理痛關節痛

Panadol Extend

paracetamol

Manufacturer:

GSK Consumer

Distributor:

DKSH
/
Agencia Lei Va Hong
Full Prescribing Info
Contents
Acetaminophen.
Description
Each extended release tablet contains Acetaminophen (Paracetamol) 665mg.
Excipients/Inactive Ingredients: Stearic acid, starch, glycerol triacetate, magnesium stearate, hypromellose, povidone, croscarmellose sodium and carnauba wax.
Action
Panadol Extend is an extended release tablet. It works in 2 ways. Simply the first part of the tablet dissolves straight away to provide fast relief, while the rest of the tablet gradually releases to provide effective long lasting relief for up to 8 hours.
Indications/Uses
Panadol Extend provides extended effective relief of pains such as osteoarthritis pain, lower back pain, shoulder pain, muscular pain, toothache.
Dosage/Direction for Use
For oral administration only.
Adults: Take 2 tablets, every 6 to 8 hours as required. Do not take more frequently than every 6 hours. Do not take more than 4000mg Acetaminophen (i.e. 6 tablets of Panadol Extend) in 24 hours. It can be taken on an empty stomach.
Children (under 12 years): Take Panadol for children (in chewable tablets or suspension). Not recommended in children below 12 years.
Do not exceed the stated dose.
Always use the lowest effective dose for the shortest period of time necessary to relieve the symptoms.
Overdosage
Toxicity is extremely rare following administration of recommended dose. Nevertheless, massive overdose of Acetaminophen may adversely affect the liver of some people and signs or symptoms of overdose may be delayed for up to one week following ingestion. Nevertheless, liver damage is largely reversible if the patient is treated early, thus prompt medical attention is essential in all cases of suspected overdose even if there is no sign or symptom. Administration of N-acetylcysteine or Methionine may be required. Acetaminophen overdose may cause liver failure. Because the dosage form is a sustained-release formulation of Acetaminophen, absorption will be prolonged in overdose. One recommendation for management of suspected overdose of sustained-release tablet is to obtain an additional plasma Acetaminophen level 4-6 hours after initial measurement. If either level is above or close to the treatment line on the Acetaminophen overdose nomogram, administration of antidote would be indicated.
Contraindications
Panadol Extend is contraindicated in patients with a previous history of hypersensitivity to any of the constituents.
Special Precautions
This product contains paracetamol. Taking too much paracetamol can cause serious harm to the liver. Panadol Extend should not be crushed or chewed. Always read and follow the label. Keep this and all medications out of reach of children. If symptoms persist or the patient has been diagnosed with liver or kidney impairment, the patient should seek medical advice before taking this medication. Please with the doctor before use if: Underweight or malnourished; Regularly drinking alcohol (The patient may need to avoid using this product altogether or limit the amount of paracetamol taken); Having severe infection as this may increase the risk of metabolic acidosis.
Signs of metabolic acidosis include: deep, rapid, difficult breathing; feeling sick (nausea), being sick (vomiting); loss of appetite.
Contact a doctor immediately if combination of these symptoms occur.
If the patient is taking anticoagulants (blood thinner eg. Warfarin and other Coumarins) and the patient needs to take Acetaminophen on a daily basis over a long period, this may enhance the anticoagulant effect and thus increasing the risk of bleeding. However, taking occasional doses of Panadol Extend with anticoagulants have no significant effect. Before taking this medicine, make sure to consult the doctor if taking Warfarin or similar medicines used to thin blood. Do not use this medicine if taking any other prescription or non-prescription medicines containing paracetamol to treat pain, fever, symptoms of cold and flu, or to aid sleep.
Use In Pregnancy & Lactation
The patient should talk to the healthcare professional before taking paracetamol if she is pregnant. The patient can take this product whilst breastfeeding.
Adverse Reactions
The patient should stop taking this medicine and seek medical advice immediately if he/she has: Allergic reactions such as skin rash or itching, sometimes with breathing problems or swelling of the lips, tongue, throat or face; A skin rash or peeling, or mouth ulcers; Previously experienced breathing problems with aspirin or non-steroidal anti-inflammatories, and experience a similar reaction with this product; Unexplained bruising or bleeding.
Undesirable effects are rare such as: Thrombocytopenia; Anaphylaxis; Cutaneous hypersensitivity reactions including skin rashes, angioedema, and Stevens Johnson Syndrome; Bronchospasm in patients sensitive to aspirin and other NSAIDs; Hepatic dysfunction.
ATC Classification
N02BE01 - paracetamol ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
ER tab 665 mg x 12's, 96's.
Exclusive offer for doctors
Register for a MIMS account and receive free medical publications worth $768 a year.
Sign up for free
Already a member? Sign in